# SDR SWIA201332990

- Difficulty date: March 2, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 23,568 hours, 19,797 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ABOVE F/O'S WINDSHIELD HAS A PUNCTURE MEASURING 1.0" X 1.5" BETWEEN FS 265 AND 280, BETWEEN STR 4R AND 5R; PUNCTURE MEASURING 1.0" X 1.5" BETWEEN FS 265 AND 280, BETWEEN STR 5R AND 6R; SCRATCHED/GOUGED SKIN .010" AT DEEPEST POINT ACCROSS FS 265 TO FS 280 BETWEEN STR 4R AND 6R APPROX. 18" LONG; SCRATCHED/GOUGED SKIN .012" AT DEEPEST POINT ACCROSS FS 235 TO FS 250 BETWEEN STR 2R AND 6R.  (SERVICE)  REMOVED AND REPLACED RT COCKPIT CANOPY SKIN PANEL P/N 601R-33010-42 IAW SRM AND REO.
